Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hermitian spaces in geodesic correspondence


Author: W. J. Westlake
Journal: Proc. Amer. Math. Soc. 5 (1954), 301-303
MSC: Primary 53.0X
MathSciNet review: 0060884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0060884-8
PII: S 0002-9939(1954)0060884-8
Article copyright: © Copyright 1954 American Mathematical Society